EDPS paraboliques à coefficients non-lipschitziens avec réflexion
Annales Mathématiques Blaise Pascal, Tome 5 (1998) no. 2, pp. 7-19.
@article{AMBP_1998__5_2_7_0,
     author = {Eddahbi, M. and Erraoui, Mohamed},
     title = {EDPS paraboliques \`a coefficients non-lipschitziens avec r\'eflexion},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {7--19},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {5},
     number = {2},
     year = {1998},
     zbl = {0924.60046},
     mrnumber = {1671699},
     language = {fr},
     url = {www.numdam.org/item/AMBP_1998__5_2_7_0/}
}
Eddahbi, M.; Erraoui, M. EDPS paraboliques à coefficients non-lipschitziens avec réflexion. Annales Mathématiques Blaise Pascal, Tome 5 (1998) no. 2, pp. 7-19. http://www.numdam.org/item/AMBP_1998__5_2_7_0/

[1] Bihari, I. A generalization of a Lemma of Bellman and its application to uniqueness problem of differential equations, Acta Math. Acad. Sci. Hungar. 7 (1956), 71-94. | MR 79154 | Zbl 0070.08201

[2] Donati-Martin, C. AND Pardoux, E. White noise driven SPDEs with reflection, Probab. Theory Relat. Fields. 95 (1993), 1-24. | MR 1207304 | Zbl 0794.60059

[3] Eddahbi, M. AND Erraoui, M. On quasi-linear parabolic SPDEs with non-Lipschitz coefficients Random Opera. and Stoc. Equations, 6 (2) (1998), 101-122. | MR 1609543 | Zbl 1002.60554

[4] Gatarek, D. AND Goldys, B. On weak solutions of stochastic equations in Hilbert space. Stochastics and Stochactics Reports, 46 (1992), 41-51. | MR 1787166 | Zbl 0824.60052

[5] Ikeda, N. AND Watanabe, S. Stochastic Differential Equations and Diffusion Processes. North-Holland (1989). | MR 1011252 | Zbl 0684.60040

[6] Manthey, R. AND Stieve, C. Existence and uniqueness of solutions to Volterra's population equation with diffusion and noise. (Preprint). | MR 847354

[7] Nualart, D. AND Pardoux, E. White noise driven quasi-linear SPDEs with reflection. Probab. Theory Relat. Fields. 93 (1992), 77-89. | MR 1172940 | Zbl 0767.60055

[8] Pardoux, E. Stochastic partial differential equation and filtering of diffusion processes. Stochastics. 3 (1979), 127-167. | MR 553909 | Zbl 0424.60067